The cohomology of holomorphic self maps of the Riemann sphere.
Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 179-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
space of degree holomorphic self maps of the Riemann sphere, cohomology groups, cohomology algebra, Leray-Serre spectral sequence
@article{MZ_1995__218_4_174721,
author = {John W. Havlicek},
title = {The cohomology of holomorphic self maps of the {Riemann} sphere.},
journal = {Mathematische Zeitschrift},
pages = {179--190},
year = {1995},
volume = {218},
number = {4},
zbl = {0814.55003},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174721/}
}
John W. Havlicek. The cohomology of holomorphic self maps of the Riemann sphere.. Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 179-190. http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174721/